# SDR AALA202112235862

- Difficulty date: December 16, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 64,683 hours, 24,532 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161800000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR PANEL 251DG HAS SURFACE DELAMINATION. **SUPPLEMENTAL REPORT FOR AALA202112225862: REPLACED FLOOR PANEL PER TASK CARD 2518E208-002.** (CLOSED)
